Homotopy orbits of free loop spaces -

Marcel Bökstedt*, Iver Ottosen

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

9 Citations (Scopus)

Abstract

Let X be a space with free loop space ΛX and mod two cohomology R = H* X. We construct functors Ωλ(R) and ℓ(R) together with algebra homomorphisms e : Ωλ(R) → H* (ΛX) and φ : ℓ(R) → H* (ES1 ×S1 ΛX). When X is 1-connected and R is a symmetric algebra we show that these are isomorphisms.

Original languageEnglish
JournalFundamenta Mathematicae
Volume162
Issue3
Pages (from-to)251-275
Number of pages25
ISSN0016-2736
Publication statusPublished - 2000

Fingerprint

Dive into the research topics of 'Homotopy orbits of free loop spaces -'. Together they form a unique fingerprint.

Cite this